# SDR EISA97175

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 6521243
- Condition: Torn
- Location: Entry Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURE LEAK IN FORWARD ENTRY DOOR.  CLEANED ENTIRE SEAL SURFACE AND REPAIRED DOOR SEAL.    TT:  30,451.24 HOURS.  TC:  15,923.  (X)
